# SDR SWAA102838

- Difficulty date: May 17, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 22,225 hours, 12,924 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND CENTER WING STIFFENER ANGLE CRACKED BETWEEN BS 546 TO BS 560, RBL 15.  REMOVED AND REPLACED ANGLE PER SRM.
